Vol. 1 No. 1 (January-June, 2015)


1.       The Cauchy Problem for Nonlinear Hyperbolic Equations of Higher order using Modified Decomposition Method

Author: Lazhar Bougoffa      DOWNLOAD 


2.       Delay-Dependent Robust Stability and Control of Uncertain Discrete Singular Systems with State-Delay

Author: Magdi S. Mahmoud & El-K├ębir Boukas                 DOWNLOAD 


3.       Solvability of the Nonlinear Competition Model with Variable Coefficients and Comparison of the Results with Modified Decomposition Method

Author: Lazhar Bougoffa* & Smail Bougouffa                 DOWNLOAD 


4.       Stability and Control of Complex Nonlinear Systems with Application to Chemical Reactors

Author: Ashraf A. Zaher                     DOWNLOAD    


5.       A Cutting Point Technique for Singular Perturbation Problems

Author: P. Pramod Chakravarthy & Y.N. Reddy